MAUDE Adverse Event Report: BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM; COUNTER, DIFFERENTIAL CELL
Model Number TN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) discovered kinked tubing from the blood sampling valve (bsv) to the red blood cell (rbc) bath; the sweep flow line was also pinched.The fse replaced the kinked tubing resolving the reported issue.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported recovering flagged and unflagged high platelet (plt) results on backgrounds and patient samples run on their unicel dxh 800 instrument.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
UNICEL DXH 800 COULTER CELLULAR ANALYSIS SYSTEM
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key9979817
Report Number1061932-2020-00054
Device Sequence Number2952649
Product Code GKZ
UDI-Device Identifier15099590672423
UDI-Public(01)15099590672423(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN,DXH 800HEMATOLOGY SYSTEM WITH FLOOR STAND
Device Catalogue NumberB24802
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1